# SDR FDEA200907212682

- Difficulty date: July 21, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A572478452010
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING MARKS ON WING LEADING EDGE SKIN  BETWEEN WOFX-85.65 AND WOFX-90.65 DISCREPANT AREAS REPAIRED IN ACCORDANCE WITH EA 6-5740-131264
